# SDR C1HA200288013

- Difficulty date: June 16, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N688CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22344
- Aircraft time: 62,251 hours, 34,402 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: L/E Slat
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLAP DID NOT AGREE WITH INDICATOR FLAP NR 1 LEADING EDGE SLAT WAS UP BUT INDICATED DOWN.  FOUND WIRE BUNDLE BETWEEN NR 3 SLAT ACTUATOR & OUTBOARD SLAT TRACK ARCED THROUGH MULTIPLE WIRES.  REPAIRED WIRES IN AREA USING STD PRACTICES IN MM 20-11-31.
